MathSciNet Relay Station
MathSciNet bibliographic data
MR2796190 34C10
Pašić, Mervan; Tanaka, Satoshi Rectifiable oscillations of self-adjoint and damped linear differential equations of second-order. J. Math. Anal. Appl. 381 (2011), no. 1, 27–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement